Forums


Treatment

Arava

  • By hillblueeyes1717

    I was on arava for a couple months and my hair started falling out and my stomach hurt so bad I thought I needed my gallbladder out. They took me off of it in September but it’s December and my hair is still falling out. Will it ever stop? Will it grow back once the med is out of my system?

    Reply Created with Sketch. reply
  • By Erin Rush Moderator

    Hi hillblueeyes1717. I am sorry you experienced such strong side effects on Arava. In theory, your hair should grow back as soon as your body has recovered from the Arava side effects. I would suggest you let your rheumatologist know what’s going on if you are still experiencing hair loss into January. Here is some information on Arava that you may already be familiar with, but I wanted to share it with you, just in case — https://rheumatoidarthritis.net/treatment/arava/. Some data on Arava showed that patient’s hair growth re-started 3 months after stopping Arava. You might find this information helpful — https://www.drugs.com/sfx/arava-side-effects.html. I hope this information helps and please don’t hesitate to reach out if you have any other question or concerns. I hope you start seeing some hair growth very soon! Best, Erin, RheumatoidArthritis.net Team Member.

    Reply Created with Sketch. reply